# SDR CA141006013

- Difficulty date: September 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL AND APPROACHING V1, THE RT ENGINE ITT JUMPED INTO THE YELLOW RANGE.  THE TAKEOFF WAS ABORTED.
